Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4988
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRogers, Colin-
dc.contributor.authorPashaev, Oktay-
dc.date.accessioned2017-03-07T06:48:56Z-
dc.date.available2017-03-07T06:48:56Z-
dc.date.issued2011-08-
dc.identifier.citationRogers, C., and Pashaev, O. (2011). On a 2+1-dimensional Whitham-Broer-Kaup system: A resonant NLS connection. Studies in Applied Mathematics, 127(2), 141-152. doi:10.1111/j.1467-9590.2010.00514.xen_US
dc.identifier.issn0022-2526-
dc.identifier.urihttp://doi.org/10.1111/j.1467-9590.2010.00514.x-
dc.identifier.urihttp://hdl.handle.net/11147/4988-
dc.description.abstractIt is established that the Whitham-Broer-Kaup shallow water system and the "resonant" nonlinear Schrödinger equation are equivalent. A symmetric integrable 2+1-dimensional version of the Whitham-Broer-Kaup system is constructed which, in turn, is equivalent to a recently introduced resonant Davey-Stewartson I system incorporating a Madelung-Bohm type quantum potential. A bilinear representation is adopted and resonant solitonic interaction in this new 2+1-dimensional Kaup-Broer system is exhibited.en_US
dc.description.sponsorshipHong Kong Research Grant Council (502009)en_US
dc.language.isoenen_US
dc.publisherJohn Wiley and Sons Inc.en_US
dc.relation.ispartofStudies in Applied Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNLS connectionen_US
dc.subjectSchrödinger equationen_US
dc.subjectNonlinear equationsen_US
dc.subjectCapillarity modelen_US
dc.subjectResonanten_US
dc.titleOn a 2+1-dimensional Whitham-Broer-Kaup system: A resonant NLS connectionen_US
dc.typeArticleen_US
dc.authoridTR57865en_US
dc.institutionauthorPashaev, Oktay K.-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume127en_US
dc.identifier.issue2en_US
dc.identifier.startpage141en_US
dc.identifier.endpage152en_US
dc.identifier.wosWOS:000293657000002en_US
dc.identifier.scopus2-s2.0-79961210310en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1111/j.1467-9590.2010.00514.x-
dc.relation.doi10.1111/j.1467-9590.2010.00514.xen_US
dc.coverage.doi10.1111/j.1467-9590.2010.00514.xen_US
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
4988.pdfMakale1.84 MBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

9
checked on Jan 22, 2022

WEB OF SCIENCETM
Citations

8
checked on Jan 22, 2022

Page view(s)

46
checked on Jan 24, 2022

Download(s)

50
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.